hey every one my last post said day one... my uncle showed up to take me to work. so i broke.. then my internet went down.. which *****.. so, heres the run down i jumped from10-13 ,30 mg oxy + 10 norco 10/325 im 4 days in to my ct and i am still in alot of pain... my stomach has swollen up and i havent been able to use the bathroom.. my stomach is very upset i cant hold anything down i am throwing up as soon as i put something in my belly and have a high fever.. im wondering if this normal?? i always had a weak stomach...i have the thomas recipe and been doing it cept for imodium cause my stomach..
Hi Needing help. Not going to the bathroom is not normal wd symptoms nor is stomach swelling our fever.. I suggest you get with a Dr. our the E.R. let them know you are into day 4 of ct and let them give you a check-up. Congrats on your quit ! Lets be sure to make it safe ok. I wish you the very best. lesa
i agree with above post....you should prolly get checked out....you usually have diarrhea with WDs....and not fever i don't think.....so be on the safe side and get to you doc! let us know how you are doing!!
my stomach feels like its going explode.. closes er or dr is 2 hrs away.. i have no way to get to the er...ty for the answer .. probably not the answer i wanted to hear.. i drank some ginger tea it helped me use the bathroom...i just want this night mare over for good....
How high is your fever ? does your stomach feel better after using the bathroom ? I hope so.. Day 4 you should be starting to round a corner if not today then tomorrow but if you continue to have a High fever and swelling it would definitely be worth finding a way to a Dr. While high we cover many illnesses that we would otherwise feel and they can pop up unexpectedly. I do not say this to scare you but those are scarey symptoms.. I suggest you drink sip as much fluids as you can add a sports drink to balance your electrolytes and maybe ensure our something similar for nutrition You may be dehydrated from being sick.. Please go to the Dr. if this continues ok....
the fever comes and goes but the stomach pain never stops feels like im going to expolde..i do not feel better after going to the bathroom i feel worse i start throwing up..i been drinking lots of liquids and been eating and drinking ensure.. started drinking ginger tea helped... i never got cold sweats either.. im scared..ty for your answers
ok I just read back on your old post Have you been using the Imodium ? Have you been using it a lot ? If you have you could be blocked up if you have been eating and drinking ensure.. If not I still strongly urge you to go to the Dr.
no imodium, i noticed day 1 my stomach was bulging...i have been eating and drinking ensure and lots of fluids.. im going to the dr or er first thing in the morning, i have a fever and am at the point i cant walk cause the pain in my stomach...sorry for the late response i have been in bed and the bathroom and shower all day.. a heating pad takes away some of the pain but it has become unbearable. im pretty scared right now... and super upset with myself for not adrressing this problem before going ct.. ty for ansewring... god bless all you
I do hope you made it to the doctor brother.
There is something that is not right.
How long has it been since you last bowel movement? Sounds to me
You are plug up. Not normal.
Let us know how you are doing please?
God speed my friend.
I was nauseous for 2 Weeks, I hardley ate anything cause I too got nauseous. I too bloated but now I am on day 19 and dont have all that, I did get feverish too.. but you may want to get in just in case of an infection, what your describing sound like that could be why your not feeling well, another thing is there is this nasty flu going around. Please consider going in !
I've been thinking about you all day and keep checking in hoping to hear from you. Please give us an update as soon as you can.
I am praying that you are being well taken care of right now.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.